# SDR AALA20070452

- Difficulty date: March 7, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT ADJACENT TO LEFT NUMBER THREE DOOR AT GALLEY BULKHEAD HAS BROKEN BEZEL.  REPLACED EMERGENCY LIGHT AT L308 FOR BROKEN BEZEL AT GALLEY BULKHEAD ADJACENT TO LEFT NUMBER THREE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
